Eigenfunction expansions for infinite dimensional Ornstein-Uhlenbeck processes

Anestis Antoniadis, Rene A. Carmona

Research output: Contribution to journalArticle

13 Scopus citations

Abstract

We give a general construction of infinite dimensional Ornstein-Uhlenbeck processes. We present expansions of these processes based on the expansion of the covariance operators in generalized eigenfunctions, and we answer positively some question left open by J.B. Walsh on properties of the hitting times of these processes.

Original languageEnglish (US)
Pages (from-to)31-54
Number of pages24
JournalProbability Theory and Related Fields
Volume74
Issue number1
DOIs
StatePublished - Mar 1 1987

All Science Journal Classification (ASJC) codes

  • Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Eigenfunction expansions for infinite dimensional Ornstein-Uhlenbeck processes'. Together they form a unique fingerprint.

  • Cite this